About Me: Female, 53, JAMESTOWN, PA, member since Oct 2010
I have been diagnosed with Lupus/Fibromyalgia for about 3-4 years now. I have the typical joint & muscle pain, & take tramdols for them. I am trying to quit taking them, that is how i found this site.
I am a signpainter by trade, & work from my home.
Oh, now I have looked at your post. I don't have more knowledge about candida. The candida albicans I had was caused by the hepatitis C treatment drugs. It's a common side effect. I had vaginal candida. Some also get thrush in the mouth from the treatment drugs. Better go to a doctor and have them diagnose it. Wishing you well!!!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST